# SDR ALGA104484

- Difficulty date: July 7, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23032280
- Part serial: X538851
- Condition: Damaged
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSY RAN ON TEST CELL WITH TURBINE ASSY S/N CAT-90323 FOUND TO HAVE HEAVY N1 RUB AT SHUT DOWN FROM 25-28 SEAL BOAR WARP. DISASSEMBLED TO REPAIR FOUND NR 2 WHEEL TO HAVE RAW BLADE TIP. ENDS ARE NOT ROUND AND HAVE DEEP INDENTIONS CAUSING SLAG ON TOP OF BLADES. / SENT BACK TO AVIALL FOR WARRANTY CREDIT.
